# SDR CALA2015100594573

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 70,583 hours, 26,731 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 20 CROSSBEAM SPLICE AT FLOORBEAM HAS CRACK INDICATION IN 2ND FASTENER HOLE FROM OTBD.  REPAIRED LT FRAME 20 CROSSBEAM SPLICE AT FLOORBEAM 2ND HOLE OTBD IAW SRM 51-44-11 & RFT S 6000, NO SRI REQUIRED.
